MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC AFFINITI 50 - 795208; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

PHILIPS ULTRASOUND, INC AFFINITI 50 - 795208; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 989605410251
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.Data provided by the customer is being analyzed.An investigation is underway to determine the root cause of the issue.
 
Event or Problem Description
A customer reported encountering an incident where a patient¿s data was mixed with another exam.According to the feedback details, an image from a previous study appeared in the next patient¿s exam.The data mix-up was identified by the user and there was no allegation of altered patient outcome as a result of the issue.
 
Additional Manufacturer Narrative
The investigation into the reported issue concluded there was no product malfunction.Additional information provided by the customer verified the event was caused by user error and no device malfunction occurred.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
AFFINITI 50 - 795208
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
MDR Report Key9297261
Report Number3019216-2019-00078
Device Sequence Number2341760
Product Code IYN
UDI-Device Identifier00884838056244
UDI-Public(01)00884838056244
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K160807
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605410251
Device Lot NumberUS317D0766
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/11/2019
Supplement Date Received by Manufacturer10/11/2019
Initial Report FDA Received Date11/08/2019
Supplement Report FDA Received Date11/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1